# SDR ASAA2018121227666

- Difficulty date: December 12, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 44,865 hours, 13,704 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146A59104
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INTERNAL PAX COMPARTMENT FLOOR STRUCTURE HAS CORR AT STA 847 WHERE FLOOR MEETS SIDEWALL. GROUNDED - YES. REPAIRED INNER CREASE BEAM CHORD IAW EA 800 53EA 21103 REV 0 ISSUED 03JAN19.
